Open Access
Translator Disclaimer
2013 Cluster Synchronization of Impulsive Complex Networks with Stochastic Perturbations and Time-Varying Delays
Yi Zhao, Jianwen Feng, Jingyi Wang
J. Appl. Math. 2013(SI06): 1-10 (2013). DOI: 10.1155/2013/678543

Abstract

This paper investigates the cluster synchronization of impulsive complex networks with stochastic perturbation and time-varying delays. Besides, the nodes in the complex networks are nonidentical. By utilizing the Lyapunov stability theory, stochastic analysis theory, and linear matrix inequalities (LMI), sufficient conditions are derived to guarantee the cluster synchronization. The numerical simulation is provided to show the effectiveness of the theoretical results.

Citation

Download Citation

Yi Zhao. Jianwen Feng. Jingyi Wang. "Cluster Synchronization of Impulsive Complex Networks with Stochastic Perturbations and Time-Varying Delays." J. Appl. Math. 2013 (SI06) 1 - 10, 2013. https://doi.org/10.1155/2013/678543

Information

Published: 2013
First available in Project Euclid: 7 May 2014

zbMATH: 06950815
MathSciNet: MR3133975
Digital Object Identifier: 10.1155/2013/678543

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI06 • 2013
Back to Top